# SDR SWAA2012120310132

- Difficulty date: November 8, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) O/B AFT FLAP I/B UPPER SURFACE IS DELAMINATED.  LEFT WING O/B AFT FLAP I/B UPPER SURFACE DELAMINATION WAS REPAIRED.
